# SDR MWEA030037

- Difficulty date: January 20, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 75,834 hours, 64,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118433
- Condition: Cracked
- Location: Sta 1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME AT STATION 1168 AT THE 2 O'CLOCK POSITION IS CRACKED.  --  LOCATED,DRILLED AND INSTALLED NEW FRAME.
